# SDR FDEA2019040860769

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 49,536 hours, 21,299 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE4636G0160000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER 30 MINUTES OF FLIGHT AT FL 290 GOT ECAM                                     WARNING FOR GREEN HYSD PRESS LOW. VERIFIED ON                                     OVERHEAD PANEL AND RT ECAM PAGE THAT GREEN                                        HYDRAULIC WAS AT RED DOT. ACCOMPLISHED QRH                                        PROCEDURE AND CRANKED GEAR DOWN.ON SHORT FINAL                                    OVERHEAD GREEN HYDRAULIC GUAGE AND RT ECAM SHOWED                                 NORMAL HYDRAULIC QTY.                                                                              RH GEAR UPLOCK HAS A TEMP LINE INSTALLED, FOR                                     1000FH                                                                            OR 750FC.                                                                                                                                                           INSTALLED TEMPORARY LINE                                  REFERENCE MM 20-23-11-00, SERVICED GREEN SYSTEM                                   REFERENCE 12-12-29-00,    PERFORMED LEAK CHECK OF                                 RH MLG UPLOCK TEMP HYDRAULIC LINE REFERENCE MM                                    32-31-00-05
